advertisement
Question
Posted by: Dee | 2008/10/13

diabetes

I have a question please. I was diagnosed as being a diabetic, I was only on metformin hci 850. Since then the doctor increased my usage to twice daily and gave me another tablet Glibenclamide 5. From the very first day of using both tablet twice daily I started with muscle cramps. I phoned my Gp and was told that it cannot be the medication, its probably stress related. Could this be so or do I have to go to another GP for a second opinion for the pain is really bad.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

HI Dee
Glucophage can cause muscle pain as side effect in a small % of people. Glibenclamide does not seem to have any muscle side effects. Discuss with your doctor because you can't just stop the Glucophage if your sugar level is very high.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement